# SDR SWAA2012110509039

- Difficulty date: October 26, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 28,438 hours, 16,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT OF OVERWING EMERGENCY EXIT LIGHT INOP.  RELAMPED LIGHT IAW AMM.
